# SDR USAA2012101500017

- Difficulty date: September 21, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53210062200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL GALVANIC CORROSION 2 ON SPLICE FITTING AT FR35, S43L.  REPLACED SPLICE FITTING AT FR35, S43L IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53376035.
